# SDR 04224629

- Difficulty date: August 11, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WILL NOT OPEN.  MX NO DEFECTS WERE NOTED. OPS CHECK GOOD.
